# SDR QTV2001F00000

- Difficulty date: August 14, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N7947Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0397
- Engine: Cont TSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 50000083CR
- Condition: Broken
- Location: T/E Flap
- Part time: 12,101 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL THE CABLE BROKE AND THE LEFT FLAP RETRACTED WHICH CAUSED A SPLIT FLAP CONDITION.  REPLACED CABLE .  INSPECTED THE OTHER FLAP CABLES, NO DEFECTS NOTED.
